# SDR CA150812001

- Difficulty date: August 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 10,311 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Oil Consumption
- Location: Nr 2 Engine
- Part time: 6,593 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, FLIGHT CREW RECEIVED A NR 2 ENG OIL PRESSURE WARNING LIGHT ASSOCIATED WITH AN OIL PRESSURE INDICATION OSCILLATING BETWEEN 10-12 PSI. AN IN-FLIGHT PRECAUTIONARY SHUTDOWN WAS CONDUCTED AND AN EMERGENCY DECLARED. THE AIRCRAFT LANDED TO A NEARBY AIRPORT WITHOUT FURTHER INCIDENT. LOCAL LINE MAINTENANCE ADDED 9 QUARTS OF OIL TO THE ENGINE. GROUND ENGINE RUNS CONFIRMED AN ABNORMAL HIGH OIL CONSUMPTION RESULTING FROM A SUSPECTED INTERNAL LEAK. THE ENGINE IS CURRENTLY BEING REPLACED.
